American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>

[1] Xavier-François Roblot. Computing $p$-adic $L$-functions of totally real number fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Frédéric Pitoun and Firmin Varescon. Computing the torsion of the $p$-ramified module of a number field. Math. Comp. 84 (2015) 371-383.
Abstract, references, and article information   
View Article: PDF

[5] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp. 84 (2015) 357-369.
Abstract, references, and article information   
View Article: PDF

[6] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[7] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[8] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[9] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[10] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[11] Eric Errthum. Minimal polynomials of singular moduli. Math. Comp. 83 (2014) 411-420.
Abstract, references, and article information   
View Article: PDF

[12] Werner Bley and Ruben Debeerst. Algorithmic proof of the epsilon constant conjecture. Math. Comp. 82 (2013) 2363-2387.
Abstract, references, and article information   
View Article: PDF

[13] Anna Morra. An algorithm to compute relative cubic fields. Math. Comp. 82 (2013) 2343-2361.
Abstract, references, and article information   
View Article: PDF

[14] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[15] Kevin G. Hare and Maysum Panju. Some comments on Garsia numbers. Math. Comp. 82 (2013) 1197-1221.
Abstract, references, and article information
View Article: PDF

[16] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[17] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[18] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information   
View Article: PDF

[19] Lesseni Sylla. The nonexistence of nonsolvable octic number fields ramified only at one small prime. Math. Comp. 75 (2006) 1519-1526. MR 2219042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Valérie Flammang, Georges Rhin and Jean-Marc Sac-Épée. Integer transfinite diameter and polynomials with small Mahler measure. Math. Comp. 75 (2006) 1527-1540. MR 2219043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manuel Breuning. On equivariant global epsilon constants for certain dihedral extensions. Math. Comp. 73 (2004) 881-898. MR 2031413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>